Results 1 to 10 of 10
48 hours in methadone withdrawal. I don't feel too bad.
  1. #1
    Nightman is offline New Member
    Join Date
    May 2016
    Posts
    4

    Default 48 hours in methadone withdrawal. I don't feel too bad.

    So I've been on methadone for 2 years. I was on hydros and perks for 3 years before that. I could never make it even a few hours back then. Well I'm on my 2nd day with no methadone and i dont feel as bad as I thought I would. I was on about 30 mgs 2 weeks ago and dosed down to 5mgs for the last 4 days of it. Friday I took my last dose at 5 mgs.
    Yesterday was kinda hard as I didn't work and just sat at home in my mind. So far the physical stuff hasn't been all that bad. I have been really emotional. Movies will make me cry at sad parts but the the happy parts make me really happy or I'll laugh really hard. I guess I'm just feeling everything so much more now. I've never really opened up to anyone about this but I need some help. Just typing this all out is helping. I know I can do this and I will push through even if it gets a whole lot worse. The anxiety attacks have been the worst part and sometimes I feel like my chest wants to burst. Imy just thankful I finally said enough was enough.

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by Nightman View Post
    So I've been on methadone for 2 years. I was on hydros and perks for 3 years before that. I could never make it even a few hours back then. Well I'm on my 2nd day with no methadone and i dont feel as bad as I thought I would. I was on about 30 mgs 2 weeks ago and dosed down to 5mgs for the last 4 days of it. Friday I took my last dose at 5 mgs.
    Yesterday was kinda hard as I didn't work and just sat at home in my mind. So far the physical stuff hasn't been all that bad. I have been really emotional. Movies will make me cry at sad parts but the the happy parts make me really happy or I'll laugh really hard. I guess I'm just feeling everything so much more now. I've never really opened up to anyone about this but I need some help. Just typing this all out is helping. I know I can do this and I will push through even if it gets a whole lot worse. The anxiety attacks have been the worst part and sometimes I feel like my chest wants to burst. Imy just thankful I finally said enough was enough.
    Congratulations on your decision to quit those evil meds! I don't know a lot about methadone but I do know it has a very long half-life which means it can take several days for the withdrawal symptoms to start after your last dose. Unlike the Hydrocodone and Percocet you used to take which has a short half-life and is why you start to withdrawal within just a few hours after the last dose! Because of the long half-life of the methadone, it builds up in your system and as more and more starts leaving your system you begin to feel more withdrawals? Have you looked up the Thomas Recipe? There are some things that can help with the discomforts of detox in the Thomas Recipe! The recipe recommends a benzo but if you're not already prescribed one then it's best not to use them! Hopefully someone with more experience with methadone will stop by with some suggestions and support? Keep us updated? Stay strong and positive! You can get through this! Best wishes. Take care... God bless us all!

  3. #3
    Nightman is offline New Member
    Join Date
    May 2016
    Posts
    4

    Default

    Thanks for the reply. I'm hoping to get as much advice as I can. I've looked into the thomas recipe and I mayou try it.
    I'm getting almost no sleep from my legs going crazy. It's not fun.

  4. #4
    Nightman is offline New Member
    Join Date
    May 2016
    Posts
    4

    Default

    Well I'm on day 3 and I've gotten no sleep since my last dose. I really need to figure something out because it's making me crazy. Any advice at all?

  5. #5
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Hi!

    Sorry you're having a rough time. Hopefully either Randy or Bette will stop in and give you some advice. They both have methadone experience. I do not. I've been around this Forum a long time though so I've read enough to know that you must be having a time of it right about now.

    I'm sorry that I can't even offer up any advice about how long this will last or if it will get worse before it gets better. Try to keep posting to keep your thread at the top of the home page where others with experience and knowledge with methadone can see it and offer you support and guidance.

    Hoping someone comes along soon....

    Peace,

    Cat

  6. #6
    Nightman is offline New Member
    Join Date
    May 2016
    Posts
    4

    Default

    Well it's tueday. I've gotten almost no sleep. The worst part has been the restless legs. I've tried so many things to get it to stop but nothings helped. It's keeping me from getting any sleep. All I know is I'm 96+ hours in and proud of myself for getting this far. I just pray that it will get better soon. I'm so ready to be able to sleep. Even if it's just an hour. As always in reply is appreciated. Thanks guys.

  7. #7
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by Nightman View Post
    Well it's tueday. I've gotten almost no sleep. The worst part has been the restless legs. I've tried so many things to get it to stop but nothings helped. It's keeping me from getting any sleep. All I know is I'm 96+ hours in and proud of myself for getting this far. I just pray that it will get better soon. I'm so ready to be able to sleep. Even if it's just an hour. As always in reply is appreciated. Thanks guys.
    Hylands Restful Legs may help? Also, Cat has mentioned that a couple heating pads set on low and used on your legs helps? Stay hydrated! I wish you well and I hope you can get some sleep soon? Hang in there... God bless us all!

  8. #8
    Stell76 is offline Junior Member
    Join Date
    Jun 2016
    Posts
    35

    Default

    Quote Originally Posted by Ricky71 View Post
    Hylands Restful Legs may help? Also, Cat has mentioned that a couple heating pads set on low and used on your legs helps? Stay hydrated! I wish you well and I hope you can get some sleep soon? Hang in there... God bless us all!
    Hi I am new...first post but have tons of experience with Methadone withdrawal......have you got access to a sympathetic doctor ? because there are things you can take to help...not a good idea to stay on them a long time [no more than a few weeks]
    First you have tapered too fast do you realise that ? you went fro 30mg to 5 mg in a week is that right ? if so you should have tapered by 2.5 mg per week or even two weeks...because Done has such a long shelf life real WDs dont start until day 3 and get worst by day 5 6 and 7 after that things get a little better but gradually...
    By my estimate it should have taken you about 3 months or more of tapering...
    I will get back to you with a list of things that helped me as its been a long time since I stopped Done but I unfortunately remember it well and have done the WD quite a few times

  9. #9
    Stell76 is offline Junior Member
    Join Date
    Jun 2016
    Posts
    35

    Default

    OK I have the name of a drug that really helps....in Australia its called Deloxene or capadex but in USA its called Darvon or something like that its Dextropropoxyphene....its a semi narcotic and close to Methadone in formula...but much less harmful
    It is also addictive but not really if you only took it for a few weeks to help youre WDs...you will however need a Drs script for it
    Clonadine or Klonadine a BP med also helps a lot...also some sort of valium or similar and Quinine bi sulphate tabs help with the RL...and Imodine or gastric stop tabs when needed help too you can get those type of thing over the counter
    If all else fails codeine helps a bit too there are over the counter types of that not sure in USA but things like Tyanol with codine or cough medicine with it in it {WARNING DO NOT EXCEED 1000mg of TYANOL every 4 hrs that will make youre kidneys fail no joke even one more than dosage states is very bad]
    I have to say that Metadone withdrawals are not easy...you def tapered too fast and you may have to go back and try again this time properly then it is much easier.
    All the best Rikki and remember you have come this far what day are you on now Cheers Stell in Aussie

  10. #10
    Little_blue is offline Junior Member
    Join Date
    Jul 2016
    Posts
    20

    Default

    Hey I'm also tapering off methadone but doing it slowly. I take the hylands restful legs and it helps. I also take nerve tonic which helps me with the anxiety.

Similar Threads

  1. It's been 48 hours since my last dose...I feel like a train hit me.
    By iwillgetthroughthis in forum Prescription Drug Addiction
    Replies: 2
    Last Post: 06-02-2015, 03:27 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22